Because he couldn't stand it anymore. He's been sick for so many days. I thought we were decided on him just toughing it out. He only had one, so I took the rest and he said he wants me to help him and be in control of them. What do I do with them and him?
I have to ask a few questions, if you don't mind. I assume he was taking Subooxne to get off of some drug. So, he went on the program from doctor...a certain mg per day. How long has been taking the Sub? He should not just jump off at a high mg...they should be weaned. However, that will depend on how long he was on them.
He was addicted to Oxys first then through a friend traded for subs, 40 mg. He's been taking his own dosage no doctor advice, for 3 months until last thursday was his last one. He just cold turkeyed the subs because he ran out. but had a new presc for Oxys and traded for Subs today. he took one whole 40. now he feels great.
i am clean off sub after a controlled 15 month program...i think you may have the sub mg mixed up with the OXY..unless he took 10 (4mgs) sub tabs (sublingually)....he didn't take 40 mgs of sub..to my knowledge(99.9%) sub only comes in 4mg and 8 mg tabs and they are sublingual tablets they may make a 2mg..not sure but i am confident they do not make a 40mg sub tablet...someone help me here if i am wrong...???.
also sub has a ceiling ( most medical studies say 16mg)..what this means is that if someone takes more than 16 mgs they get no more effect or benefits..
reason i am telling you all this is that i DO NOT THINK your boyfriend is shooting you straight on what he took...
he needs to go to a sub doctor and get this done the right way....sub is a great drug BUT MAKE NO MISTAKE its a high potent narcotic that will bite back......
i think u need to get him to show you the pills he is taking..and how he is taking them ???
As far as I know, and IBKleen , maybe you can help me with this, but i have never heard of suboxone in a 40 mgm pill. I have only seen 2mgms and 8mgms. I have never heard of anyone being on that high of a dose. can you describe the pill?
You took the words right out of my mouth. See Girlfriend, there is no such thing, and Brian is soo right about the ceiling effect. I usually take 12mgs. One and a half 8mgs, today i took two 8mgs or 16 mgs altogether, Why did i do that?, because the dopefiend in me wanted too feel a little something, and guess what? i felt nothing other than a guilty conscience and somewhat of an upset stomach. I will not be doing that again! By the way the pills are a light orange. Just go on a suboxone website it will show you what the pills look like. I was thinking maybe he had taken morphine, which is my drug of choice, but they come in 15, 30, 60, and 100mgs. it seems to me he probably took an oxy.
There is no such thing as a 40 ml pill..only 4 and 8. And the ceiling is 32 mgs.
Girlfriend, I hope you come back on and explain. Also, if he is getting the Sub from a friend..then he is self-mediating ... again.That is dangerous. If he really wants help, he needs to see a doctor and get on a program which is monitored.
the subs were in an oxy container. they are 8 mg subs. they are the orange pills, octagon shape, smell like orange. 38 out of 40 are left. he took 2 I think. he keeps dozing off, irritated, and sweating now. and itching his back.
sorry it took so long to respond. I hope someone is still there. I have all of the pills in my control, hid them all. I need to get him to the doctor. he doesn't know the dosage he should take. I don't think he should have done a whole 8 after 8 days off. now what?
Go to FLaddicts profile - find her name and click - lots of suboxone info. He should take the smallest amount possible to keep the withdrawals and cravings away. So it he took 16mg today, that's probably okay. Tomorrow I'd give him 4mg (a half of the orange pill) and then just see how he does. If he's going crazy with cravings or withdrawals, you could try 2mg more. Once you figure out how much it takes to control the symptoms, that is the most he needs in a day. If he can stay on it for a short period of time and taper off quickly that is best. He really needs to find a suboxone doctor and get help. How and why is he getting oxy prescriptions?
He's lucky to have you to help him.
Yeah I have never dealt with this, it's so sad to see someone hurting like this. He was in an accident last year (on moped and hit car), shattered hip, and got put on oxy's. still has drop-foot, can't lift his left foot and is in constant pain. he told his doctor he wanted to quit oxys-he got really bad on them-snorting a couple a day. i almost left him, then he decided to quit. but hasn't used help yet, that is my next step,, make him an appointment.
thank you for the advice. I think that sounds healthy. Break one in hallf tomorrow and hope that works, then slowly work down.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.